MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SWIVEL ADAPTOR A1018

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SWIVEL ADAPTOR A1018
Catalog Number A1018
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3004608878-2026-00025 and 3004608878-2026-00026: a facility reported that the mayfield swivel adaptor (a1018) was part of a cervical stabilization case where the physician stated that the entire system felt like it slipped.The procedure was completed per usual with no injury to the patient, who is recovering as expected.Additionally, there was no surgical delay.
 
Additional Manufacturer Narrative
The mayfield swivel adaptor (a1018) was returned for evaluation: device history record (dhr) review -the dhr shows no abnormalities related to the reported failure.Failure analysis - the evaluation shows that the swivel adapter has worn teeth on the swivel sleeve, and the washers and retaining rings are worn.Additionally, the unit was purchased in 2019 and has no service record; therefore, it is recommended for preventive maintenance (pm) service.To resolve the issues, the swivel sleeve, label, washers and retaining rings will be replaced along with general maintenance and cleaning.Root cause - the complaint is confirmed as the unit requires overhauling and replacement of damaged and worn components along with a pm service.The probable root cause is routine use/wear and lack of preventive maintenance.No further corrective action is required beyond the repairs based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
MAYFIELD SWIVEL ADAPTOR A1018
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24549062
Report Number3004608878-2026-00027
Device Sequence Number9404510
Product Code FWZ
UDI-Device Identifier10381780267515
UDI-Public10381780267515
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAYFIELD MODIFIED SKULL CLAMP (A1059).; MAYFIELD ULTRA BASE UNIT (A2101).
Patient SexUnknown